# SDR DALA2018100205833

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0766074) DURING INSPECTION FOUND CRACK ON FRAME STATION 500D BTW S-8R TO S-9R AT PASSENGER COMPARTMENT. FRAME STATION 500D BTW S-8R TO S-9R AT PASSENGER COMPARTMENT WAS REPAIRED PER ERA 571618-14AD REV. ORIGINAL AND ETI-37-18-512 REV.2.
